# SDR HALA2009061800255

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 67,762 hours, 30,685 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Igniter
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU AUTO SHUTDOWN AFTER LANDING.  ECU BITE CHECK FAULTS" NO LIGHT OFF".  REMOVED AND REPLACED IGNITER PLUG AND LEAD PER AMM 49-41-02 AND AMM 49-41-04.  APU OPS CK NML NO FAULTS ON ECU, OK FOR SERVICE.
